Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on inhomogeneous foliations with sections


Author: Stephan Wiesendorf
Journal: Proc. Amer. Math. Soc. 143 (2015), 4041-4043
MSC (2010): Primary 53C12, 53C20
DOI: https://doi.org/10.1090/S0002-9939-2015-12546-4
Published electronically: March 6, 2015
MathSciNet review: 3359592
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an easy example showing that sections of singular Riemannian foliations neither have to be isometric nor injectively immersed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C12, 53C20

Retrieve articles in all journals with MSC (2010): 53C12, 53C20


Additional Information

Stephan Wiesendorf
Affiliation: Mathematisches Institut, Universität zu Köln, Weyertal 86-90, 50931 Köln, Germany
Email: swiesend@math.uni-koeln.de

DOI: https://doi.org/10.1090/S0002-9939-2015-12546-4
Received by editor(s): October 2, 2013
Received by editor(s) in revised form: May 14, 2014
Published electronically: March 6, 2015
Communicated by: Kevin Whyte
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society